# SDR CA961205008

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Broken
- Location: Spoiler Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP LEFT HAND ROLL SPOILER CLUTCH SWITCH WIRE FOUND BROKEN.
